# SDR SWIA201334042

- Difficulty date: July 7, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 37,114 hours, 53,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ENTRANCE LOWER FRAME CRACKED AT THRESHOLD.  C-CHECK REPLACED PAX DOOR ENTRANCE LOWER THRESHOLD IAW SRM.
